Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A theorem on convex cones with applications to linear inequalities

Author: Jerry W. Gaddum
Journal: Proc. Amer. Math. Soc. 3 (1952), 957-960
MSC: Primary 52.0X
MathSciNet review: 0052129
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Agmon, The relaxation method for linear inequalities, Prepublication Copy, National Bureau of Standards, Los Angeles, California.
  • [2] L. M. Blumenthal, Metric methods in linear inequalities, Duke Math. J. vol. 15 (1948) pp. 955-966. MR 0028596 (10:470f)
  • [3] L. L. Dines, Note on certain associated systems of linear equalities and inequalities, Ann. of Math. (2) vol. 28 (1926-27) pp. 41-42. MR 1502761
  • [4] -, On positive solutions of a system of linear equations, Ann. of Math. (2) vol. 28 (1926-27) pp. 386-392. MR 1502792
  • [5] T. S. Motzkin, Beiträge zur Theorie der linearen Ungleichungen, Dissertation, Basel, 1933, Jerusalem, 1936.
  • [6] -, Linear inequalities, Mimeographed Lecture Notes, University of California, Los Angeles, 1951.
  • [7] E. Stiemke, Über positive Lösungen homogener linearer Gleichungen, Math. Ann. vol. 76 (1915) pp. 340-342. MR 1511827

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.0X

Retrieve articles in all journals with MSC: 52.0X

Additional Information

Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society